# SDR ASAA2022072039143

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 43,586 hours, 12,823 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER T/O CHECKLIST, WHEN LANDING GEAR IN OFF POSITION, RED NOSE GEAR ANNUNCIATOR ON. NOSE GEAR DOWN AND LOCKED. GEAR CAME BACK UP W/2ND UP LEVER. GROUNDED - YES. 20 CBS PULLED AND NOSE OF AIRCRAFT JACKED UP REF B737-800 AMM 07-11-21-580-801. PERFORMED B737-800 FIM 32-30 TASK 809 AND OPS TEST OF NLG REF AMM 32-33-00-710-801. OPS CHECK GOOD, NO DEFECTS NOTED. 20 CBS RESET. DISCONNECTED AND RECONNECTED LWR NLG WHEEL WELL DOOR RODS, NO ADJUSTMENTS MADE REF AMM 32-33-61.
